# SDR AALA202012319001

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 19,745 hours, 7,748 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKEOFF ROLL AT APPROXIMATELY 50 KIAS, MASTER CAUTION LIGHT ILLUMINATED WITH LEFT COWL ANTI-ICE.  REJECTED TAKEOFF, LOW SPEED BRAKES NOT APPLIED.  REPLACED NR 1 ENGINE COWL TAI VALVE WITH SERVICEABLE UNIT, IAW AMM 30-21-11-000-801.  LEAK AND OPERATIONS CHECK GOOD.
